# SDR 20010228CW005

- Difficulty date: January 24, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N407LR
- Make and model: Bell 407
- Aircraft serial: 53279
- Engine: Allsn 250C47B
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part serial: A189
- Condition: Out Of Position
- Location: Tail Rotor
- Part time: 1,854 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BEARINGS 2EA WERE FOUND TO HAVE SHIFTED IN YOKE APPROXIMATELY .050 IN OFF CENTER.  ONE YOKE BORE WAS WORN BEYOND LIMITS.
